Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 3, NWS Little Rock, AR

February 20, 2014Desha County, Drew County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Feb 20, 2014, 3:29 PM CST for Desha County, Drew County, Arkansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 20, 2014, 3:29 PM CST (21:29 UTC)
Expired
Feb 20, 2014, 4:00 PM CST
In force
31 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Desha County, AR, Drew County, AR

The radar

The Little Rock radar (KLZK), 144 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 12:47 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 9.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 366 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
366 m²/s²
0-3 km storm-relative helicity
420 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 1:23 PM CST, 2 hours 6 minutes earlier.

Area forecast discussion, Feb 20, 1:23 PM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
123 PM CST THU FEB 20 2014

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

GREATEST CONCERN IN THE SHORT TERM IS THIS AFTERNOON AND EVENING
AS A DRYLINE AND TRAILING STRONG COLD FRONT SWEEPS THROUGH AND
OFFERS A DECENT CHANCE OF SEVERE STORMS. WILL THEREFORE
CONCENTRATE ON THAT AND BRUSH OVER THE REST OF THE SHORT TERM.

A DRYLINE WAS LOCATED IN WESTERN ARKANSAS THIS AFTERNOON...HAVING
ALREADY PASSED THROUGH HARRISON AND CLARKSVILLE AS OF 1 PM.
LAGGING BEHIND THIS DRYLINE WAS A STRONG COLD FRONT...STILL
LOCATED IN NERN OKLAHOMA AT 1 PM. LOW-TOPPED CONVECTION HAS
ALREADY BEGUN TO FIRE ALONG THE DRYLINE BUT A CAPPING INVERSION IS
STILL IN PLACE AND THE BEST UPPER DYNAMICS ARE STILL APPROACHING.
AS THIS MOVES EAST...AND FURTHER ERODING OF THE CAPPING INVERSION
OCCURS...CONVECTION IS EXPECTED TO FILL IN ACROSS THE NORTH
CENTRAL AND NORTHEASTERN PARTS OF ARKANSAS. THIS WILL COINCIDE
WITH AREAS OF ENHANCED UPPER AND LOW LEVEL SHEAR...THOUGH
INSTABILITY WILL NOT BE AS HIGH AS PLACES FURTHER SOUTH IN
ARKANSAS. STILL...AN ENHANCED WIND THREAT WILL EXIST THERE SHOULD
UPDRAFTS BECOME WELL ESTABLISHED. FURTHER SOUTH IN SOUTH-CENTRAL
ARKANSAS...PRE-FRONTAL CONVECTION HAS DEVELOPED. UPDRAFTS HAVE
BECOME A LITTLE MORE ESTABLISHED HERE AS INDICATED BY MUCH HIGHER
STORM TOPS AND RADAR APPEARANCE. LOW LEVEL SHEAR VALUES NOT QUITE
AS IMPRESSIVE THAT FAR SOUTH...THOUGH STILL SUFFICIENT FOR
ORGANIZED STRONG CONVECTION. VAD WIND PROFILES SHOW +50KT OF WIND
FROM 5K-10K FT AGL SO ANY UPDRAFTS THAT COLLAPSE COULD EASILY
TRANSPORT SUCH WINDS TO THE GROUND FOR DAMAGING WIND THREAT. A
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED THAT BOTH ADDRESSES
ONGOING CONVECTION IN THE SOUTH...ENCOMPASSING MUCH OF SOUTH-
CENTRAL AND SOUTHEASTERN ARKANSAS...AND EXPECTED DEVELOPMENT IN
THE NORTHEAST...ENCOMPASSING AREAS NORTH OF I-40 AND EAST OF A
LINE FROM LITTLE ROCK TO BATESVILLE. THE TORNADIC THREAT FOR OUR
FORECAST IS NOT EXTREMELY HIGH...THOUGH NOT ZERO EITHER. LOW LEVEL
AND DEEP LAYER SHEAR IS MOSTLY SPEED SHEAR...WITH RELATIVELY UNI-
DIRECTIONAL WIND PROFILES THROUGHOUT THE SOUNDING. THAT SAID...A
TORNADO CANNOT BE RULED OUT...WITH THE RELATIVE BEST CHANCE BEING
IN THE NORTHEAST WHERE SURFACE WINDS ARE SLIGHTLY MORE BACKED.

THE COLD FRONT AND ALL ASSOCIATED CONVECTION SHOULD SWEEP EAST OF
THE FORECAST AREA BY 10PM OR SO THIS EVENING...AND COMPLETELY OUT
OF THE STATE BY MIDNIGHT OR SHORTLY AFTER.

OTHERWISE...THE SHORT TERM PERIOD IS RATHER BENIGN. RAIN CHANCES
WILL BE NEGLIGIBLE...EXCEPT FOR THE OUTSIDE CHANCE OF SOME SHOWERS
OVER THE NORTHERN HALF OF THE STATE. LEFT THE FORECAST DRY IN THAT
RESPECT THOUGH AS MODELS DO NOT AGREE ON THAT AT ALL. TEMPERATURES
WILL BE AROUND OR SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD.

&&

.LONG TERM...MONDAY THROUGH THURSDAY

THE EXTENDED FORECAST STARTS WITH NEARLY UPPER ZONAL FLOW OVER THE
CENTRAL U.S...BUT THEN A BUILDING UPPER RIDGE OUT WEST...WHILE A
DEEPENING LOW PRESSURE TROUGH SETS UP OVER THE EASTERN HALF OF THE
COUNTRY BY MID WEEK. THIS WILL ALLOW SOME COLDER AIR TO AGAIN SPILL
INTO AR. DRY WEATHER WITH NEAR NORMAL TEMPERATURES START THE
EXTENDED PERIOD...BUT THEN THE UPPER TROUGH DEEPENS CENTRAL TO
EASTERN U.S...AND COOLER TEMPERATURES FILTER INTO THE REGION...WHILE
REMAINING OVERALL DRY. MONDAY NIGHT TO TUESDAY...A SLIGHT CHANCE OF
PRECIP IS IN THE FORECAST AS A COLD FRONT DROPS THROUGH AR. NOT MUCH
IS EXPECTED WITH LIMITED MOISTURE. THEN OVERALL DRY THROUGH THURSDAY
WITH MAINLY SURFACE HIGH PRESSURE OVER THE REGION. TEMPERATURES WILL
REMAIN AROUND TO A BIT BELOW NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     34  60  37  64 /  10   0  10  10
CAMDEN AR         35  65  37  69 /  20   0  10   0
HARRISON AR       32  59  36  62 /   0   0  10  10
HOT SPRINGS AR    35  63  37  67 /  10   0  10   0
LITTLE ROCK   AR  36  63  38  67 /  10   0  10   0
MONTICELLO AR     37  63  39  68 /  30   0  10   0
MOUNT IDA AR      34  63  37  67 /  10   0  10   0
MOUNTAIN HOME AR  32  60  36  63 /  10   0  10  10
NEWPORT AR        34  60  36  64 /  20   0  10  10
PINE BLUFF AR     37  63  38  67 /  20   0  10   0
RUSSELLVILLE AR   32  62  36  67 /  10   0  10  10
SEARCY AR         33  61  36  64 /  20   0  10   0
STUTTGART AR      35  61  37  66 /  20   0  10   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CST THIS EVENING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

SHORT TERM...64 / LONG TERM...59
Hazardous weather outlook, Feb 20, 1:00 PM CST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
100 PM CST THU FEB 20 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
100 PM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE THROUGH THE STATE TODAY AND EARLY TONIGHT AND
BRING SHOWERS AND THUNDERSTORMS. A SLIGHT RISK OF SEVERE STORMS WILL
BE POSSIBLE. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE
THROUGH THE EVENING HOURS. THE MAIN SEVERE STORM THREATS WILL BE
STRONG DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO CAN NOT BE
RULED OUT. ALL OF THE STORMS ARE EXPECTED TO PUSH OUT OF ARKANSAS
LATER THIS EVENING.

ALSO AHEAD OF THE FRONT...STRONG GUSTY WINDS WILL BE SEEN. A WIND
ADVISORY IS IN EFFECT FOR THE ENTIRE AREA...WITH WIND SPEEDS OF 20
TO 25 MPH...WITH GUSTS OVER 35 MPH. WINDS WILL BECOME NORTHWEST
BEHIND THE FRONT...AND GRADUALLY SUBSIDE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...ESPECIALLY ACROSS
THE EASTERN HALF OF THE STATE.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58/59

In the hours before

Local storm report, Feb 20, 2:16 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
216 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             1 N WHITE HALL          34.29N 92.10W
02/20/2014  E0.50 INCH       JEFFERSON          AR   AMATEUR RADIO

&&

226
Special weather statement, Feb 20, 2:16 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
216 PM CST THU FEB 20 2014

ARZ045>047-055>057-064-202100-
ARKANSAS AR-GRANT AR-JEFFERSON AR-LINCOLN AR-LONOKE AR-MONROE
AR-PRAIRIE AR-
216 PM CST THU FEB 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PRAIRIE...WESTERN
MONROE...SOUTHEASTERN LONOKE...NORTHEASTERN LINCOLN...JEFFERSON...
SOUTHEASTERN GRANT AND NORTHWESTERN ARKANSAS COUNTIES UNTIL 300 PM
CST...

AT 213 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
ENGLAND TO NEAR WHITE HALL TO LAMONT...AND MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  STUTTGART...          PINE BLUFF...         CLARENDON...
  WOODVILLE...          WHITE HALL...         WARBRITTON...
  ULM...                STUTTGART MUNI ARPT...
  ROE...                RICHARDSON...         PINE BLUFF ARSENAL...
  MADDING...            LINWOOD...            LANGFORD...
  LAMONT...             LAKE PINE BLUFF...    HUMPHREY...
  HUMNOKE...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 32 AND 46.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3475 9125 3442 9136 3409 9164 3407 9237
      3426 9214 3456 9200
TIME...MOT...LOC 2017Z 255DEG 40KT 3450 9191 3429 9201
          3411 9223

64
Special weather statement, Feb 20, 2:52 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
252 PM CST THU FEB 20 2014

ARZ064-065-068-069-202135-
BRADLEY AR-DESHA AR-DREW AR-LINCOLN AR-
252 PM CST THU FEB 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN...DREW...
SOUTHERN DESHA AND SOUTHERN BRADLEY COUNTIES UNTIL 330 PM CST...

AT 250 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
WINCHESTER TO 2 MILES EAST OF MONTICELLO TO NEAR GREEN HILL TO 2
MILES SOUTH OF INGALLS...AND MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  ROHWER...             MONTICELLO...         WINCHESTER...
  TILLAR...             OMEGA...              MCGEHEE...
  LUCCA LANDING...      LADELLE...            KELSO...
  JERSEY POINT...       INGALLS...            GREEN HILL...
  ARKANSAS CITY...      YUKON...              VICK...
  VALLEY...             SUMPTER...            SELMA...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3325 9224 3326 9233 3384 9162 3392 9102
      3385 9106 3378 9098 3378 9114 3371 9113
      3368 9103 3366 9111 3370 9120 3367 9122
      3360 9113 3356 9124 3351 9125 3356 9144
      3338 9146 3339 9197 3331 9197 3315 9216
TIME...MOT...LOC 2052Z 257DEG 40KT 3377 9152 3363 9173
          3356 9190 3335 9213

62
Special weather statement, Feb 20, 2:53 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
253 PM CST THU FEB 20 2014

ARZ047-057-202115-
ARKANSAS AR-MONROE AR-
253 PM CST THU FEB 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR MONROE AND NORTHERN ARKANSAS
COUNTIES UNTIL 315 PM CST...

AT 250 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF
BISCOE TO 3 MILES SOUTHEAST OF HOLLY GROVE TO 6 MILES NORTHEAST OF
ALMYRA...AND MOVING NORTHEAST AT 65 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  PALMER...             HOLLY GROVE...        ALMYRA...
  RAGTOWN...            PINE CITY...          MONROE...
  LAWRENCEVILLE...      DUNCAN...             CROCKETTS BLUFF...
  CASSCOE...            BLACKTON...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3439 9147 3486 9110 3474 9110 3474 9105
      3473 9104 3448 9105 3448 9101 3447 9100
      3445 9100
TIME...MOT...LOC 2054Z 243DEG 56KT 3481 9103 3460 9110
          3447 9126

62
Special weather statement, Feb 20, 2:58 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
258 PM CST THU FEB 20 2014

ARZ025-033-034-202120-
JACKSON AR-WHITE AR-WOODRUFF AR-
258 PM CST THU FEB 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOODRUFF...EASTERN WHITE
AND SOUTHEASTERN JACKSON COUNTIES UNTIL 315 PM CST...

AT 255 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
GRUBBS TO 3 MILES NORTHWEST OF TUPELO TO 3 MILES WEST OF AUGUSTA...
AND MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  AUGUSTA...            TUPELO...             MCFADDEN...
  MCCRORY...            HURRICANE LAKE WMA... GRUBBS...
  ALGOA...              PATTERSON...          WORDEN...
  WELDON...             STEGALL...            SHOFFNER...
  PUMPKIN BEND...       MORTON...             INGLESIDE...
  HALE...               FITZHUGH...           ERWIN...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3521 9157 3579 9105 3578 9103 3522 9104
TIME...MOT...LOC 2058Z 268DEG 30KT 3561 9105 3541 9125
          3528 9139

/62
Special weather statement, Feb 20, 3:27 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
327 PM CST THU FEB 20 2014

ARZ057-065-202150-
ARKANSAS AR-DESHA AR-
327 PM CST THU FEB 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR DESHA AND EXTREME SOUTHEASTERN
ARKANSAS COUNTIES UNTIL 345 PM CST...

AT 323 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR STIMSON TO 3
MILES NORTH OF KELSO TO 3 MILES SOUTH OF TILLAR...AND MOVING EAST AT
35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  ROHWER...             YANCOPIN...           WATSON...
  TRUSTEN HOLDER WMA... STIMSON...            SNOW LAKE...
  LUCCA LANDING...      LORAYS...             LACONIA...
  KELSO...              JERSEY POINT...       MOZART...
  MCARTHUR...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3402 9090 3401 9098 3396 9097 3399 9102
      3397 9108 3393 9101 3385 9106 3378 9098
      3378 9113 3372 9114 3367 9103 3367 9104
      3368 9122 3367 9122 3362 9113 3361 9114
      3370 9143 3411 9110 3409 9086 3408 9086
TIME...MOT...LOC 2128Z 262DEG 30KT 3405 9100 3385 9122
          3367 9140

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 1:44 PM CSTSpecial Weather StatementLZKBradley, Lincoln46 min
Feb 20, 2:09 PM CSTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln36 min
Feb 20, 2:16 PM CSTSpecial Weather StatementLZKJefferson44 min
Feb 20, 2:34 PM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln41 min
Feb 20, 2:52 PM CSTSpecial Weather StatementLZKDesha, Drew43 min
Feb 20, 2:53 PM CSTSpecial Weather StatementLZKMonroe22 min
Feb 20, 2:58 PM CSTSpecial Weather StatementLZKJackson22 min
Feb 20, 3:27 PM CSTSpecial Weather StatementLZKDesha23 min
Feb 20, 3:47 PM CSTSpecial Weather StatementLZKDesha13 min
Feb 20, 4:22 PM CSTSpecial Weather StatementLZKDesha, Drew43 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.